# SDR DXTA200501104

- Difficulty date: November 23, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- System (JASC): 2120 · Air Distribution System
- Part: Intake Duct
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

COCKPIT AND CABIN FILLED WITH SMOKE UPON ROTATION AT TAKEOFF.  INSPECTED ACFT TO INCLUDE BOTH ENGS, ALL GEAR WELLS, INSIDE RADOME -HELL HOLE- COCKPIT & CABIN WITH NO DISCREPANCIES.  HOWEVER DEICING FLUID WAS FOUND PUDDLED IN THE AIR INLET DUCT FOR THE APU.  TROUBLESHOT AND CONCLUDED THAT DEICING FLUID INGESTION THROUGH THE APU AIR INLET LOC LT AFT AIRCRAFT ABOVE NR 1 ENG, WAS THE CAUSE OF THE SMOKE IN THE AIRCRAFT.  CLEANED INLET DUCT AND INLET TURBINE THOROUGHLY AND RAN APU FOR APPROXIMATELY 1 HOUR WITH HEAT AND BLEED ON.  NO DISCREPANCIES NOTED.  PERFORMED ENG RUNS WITH APU ON, BLEEDS ON.  NO DISCREPANCIES NOTED.  ALL FUNCTIONAL CHECKS GOOD AT THIS TIME.  REF H800XP MM 49-11-00.
